PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Entropy solutions for nonhomogeneous anisotropic $\varDelta _{\vec{p}(\cdot )}$ problems

Volume 41 / 2014

Elhoussine Azroul, Abdelkrim Barbara, Mohamed Badr Benboubker, Hassane Hjiaj Applicationes Mathematicae 41 (2014), 149-163 MSC: Primary 35J25; Secondary 35J92, 35J62, 46E35. DOI: 10.4064/am41-2-3

Abstract

We study a class of anisotropic nonlinear elliptic equations with variable exponent $\vec {p}(\cdot )$ growth. We obtain the existence of entropy solutions by using the truncation technique and some a priori estimates.

Authors

  • Elhoussine AzroulLAMA, Faculté des Sciences Dhar El Mahraz
    Université Sidi Mohamed Ben Abdellah
    BP 1796 Atlas
    Fès, Morocco
    e-mail
  • Abdelkrim BarbaraLAMA, Faculté des Sciences Dhar El Mahraz
    Université Sidi Mohamed Ben Abdellah
    BP 1796 Atlas
    Fès, Marocco
    e-mail
  • Mohamed Badr BenboubkerÉcole Nationale des Sciences Appliquées
    Université Abdelmalek Essaadi
    BP 2222 M'hannech
    Tétouan, Morocco
    e-mail
  • Hassane HjiajLAMA, Faculté des Sciences Dhar El Mahraz
    Université Sidi Mohamed Ben Abdellah
    BP 1796 Atlas
    Fès, Marocco
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image